# SDR VTZA96385

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 2731 · Elevator Tab Control System
- Part: Screw Jack
- Part number: 189982001
- Condition: Lack Of Lube
- Location: Elev Trim
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLT 6222 - JFK-IAD - DURING CRUISE, A SCHEDULED LANDING WITH ONE DISCREPANCY TO ELEVATOR TRIM IS STICKY IN FLIGHT.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND LUBRICATED ELEVATOR TRIM, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
